Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

3 year old with delayed milestones. Has loose stools, vomiting. Need a proper medication

My son is 3 years old with delayed milestone. He can't explain the problem with him. He is suffering from loose motion since 3 day. There's 10 to 15 loose motions p/d with vomating some time. First I gave Sporolac pouch. It didn't work. Then I reffered him to a doctor. She prescribed a injection Mahacef 250 and syrup zincovit. It also didn't work. Then I reffered to another doctor. He prescribed powergyl and baller pouch. I gave only one dose of last doctor. still the problem continues. Pl suggest some medicine.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I am sorry to hear about your 3 yo having some delayed milestones. The loose stools and vomiting are concerning however, and I wonder if your baby had to be on medications to stop these episodes or to be on antibiotics for a longer period of time. I hope you take your son to a pediatrician as soon as possible if the vomiting is worsening. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor